# SDR 2002UALA01483

- Difficulty date: September 23, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 40,068 hours, 11,911 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 365 RBL10-RBL62 WL208 TOP OF FLOORBEAM HAS PAINT WORN OFF AND LT CORROSION IN SEVERAL SPOTS.  MAJOR REPAIR ACCOMPLISHED.  REPLACED UPPER T-CAP.
